+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Asymptotic behavior of solutions of nonlinear cyclic systems of ordinary differential equations



Asymptotic behavior of solutions of nonlinear cyclic systems of ordinary differential equations



Nonlinear Oscillations 14(3): 313-333




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 064169269

Download citation: RISBibTeXText

DOI: 10.1007/s11072-012-0160-x


Related references

Asymptotic Behavior of the Solutions of Nonlinear Systems of Ordinary Differential Equations. Journal of Mathematical Sciences 208(5): 535-550, 2015

The asymptotic behavior of solutions of ordinary differential equations in the degenerate case. Journal of Mathematical Sciences 50(1): 1364-1380, 1990

Asymptotic Behavior of the Solutions of One Class of Third-Order Ordinary Differential Equations. Journal of Mathematical Sciences 198(3): 336-350, 2014

Asymptotic Behavior of the Solutions of Nonautonomous Ordinary Differential Equations of Ordern. Journal of Mathematical Sciences 222(3): 226-236, 2017

Asymptotic behavior of solutions of a nonlinear ordinary differential equation of ordern. Nonlinear Oscillations 13(1): 147-160, 2010

Lagrangian asymptotic behaviour of solutions of inhomogeneous systems of ordinary differential equations. Sbornik: Mathematics 197(9): 1341-1351, 2006

Asymptotic behavior of solutions of nonlinear functional differential equations. International Journal of Mathematics and Mathematical Sciences 17(4): 703-712, 1994

On the Asymptotic Behavior of Solutions of a System of Nonlinear Differential Equations. Nonlinear Oscillations 5(4): 452-458, 2002

Asymptotic Behavior of the Solutions of Essentially Nonlinear Second-Order Differential Equations. Journal of Mathematical Sciences 223(3): 223-231, 2017

Solutions of Weakly Nonlinear Systems of Ordinary Differential Equations Bounded onR. Nonlinear Oscillations 6(4): 427-435, 2003

Asymptotic behavior of one class of solutions of nonlinear nonautonomous second-order differential equations. Nonlinear Oscillations 14(4): 497-511, 2012

Asymptotic properties of solutions of systems of nonlinear functional differential equations of neutral type. Nonlinear Oscillations 12(1): 19-26, 2009

Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 217(4): 367-384, 2016

Application of dynamical systems to the study of asymptotic properties of solutions to nonlinear higher-order differential equations. Journal of Mathematical Sciences 126(5): 1361-1391, 2005

Asymptotic Behavior of Slowly Varying Solutions of Second-Order Ordinary Binomial Differential Equations with Rapidly Varying Nonlinearity. Journal of Mathematical Sciences 236(3): 284-299, 2019